# SDR ASAA2014090709072

- Difficulty date: September 7, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,574 hours, 6,496 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE HANDLE DOES NOT ILLUMINATE DURING TEST IN NORMAL,  BUT LIGHTS WHEN SELECTED TO A.  ACFT GROUNDED. OPENED NR 2 ENGINE FAN AND DUCT COWLING.  INSPECTED ALL B LOOP FIRE DETECTORS AND FOUND DETECTOR MW0326 AT LT SIDE ENGINE CORE WITH AN IMPROPER CRIMPED TERMINAL.  INSTALLED NEW TERMINAL END REF MM 26-11-02-960-801 AND WD 26-11-11. PERFORMED NR 2 ENG FIRE TEST REF 26-11-00-710-801.  SYS CKS NORMAL.
